# SDR REXA2016061601081

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,583 hours, 22,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERIOR E-LIGHT AND SERVICE DOOR EXTERIOR E-LIGHT WILL NOT ILLUMINATE.  DIFFERED EXTERIOR E-LIGHTS IAW MEL 33-51-02.  PLACARD INSTALLED.  UPDATED MM02 CONTACTED MXC 95784 T/S FOUND FUSE F-2 BATTERY PACK 1 AND CR15LY AND FWD CABIN CURVED EXIT SIGN DS5LY ALL BAD.  REPLACED ALL UNITS.  EMERGENCY LIGHTS TEST OK IAW AMM 33-51-00.  OK FOR SERVICE.  REMOVED PLACARD, CLEARED MMO2.
